Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What are the side effects of diazepam ?

Last year around july i had panic attacks while i was on holiday, the attacks first started when i was on the plane on my way back home. when i got home i had attacks almost every two hours for about two weeks then my doctor gave me diazepam but i only took one because i couldn t handle the side effects. now almost a year later i feel much better. when i am at home i feel fine but once i go out in crowed places i start to get dizzy and feels like im going to faint, i get a stiff- neck and i cant look anyone in the eyes. i also always have pressure in both my ears as if they were blocked. can you please help me here i don t understand what s wrong.
Asked On : Sun, 26 Feb 2012
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. treatment with diazipam is used as you must be having either middle ear infection, hyper tension, or diabetis. appears to be ear problem. consult ENT surgeon,you can have relief and peace of mind. thank you.
Answered: Sun, 26 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor